# SDR SWAA2025042109838

- Difficulty date: March 26, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,221 hours, 27,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR CUTOUT FORWARD UPPER CORNER CRACK INDICATION AT STUB FRAME MEASURING .7 INCHES IN LENGTH<[01] INSTALLED STUB FRAME IAW B737-700 SRM 51-40-02; B737-700 AIPC 53-11-00-80; AND BOEING DWG NO. 141A8370 REV.C.;[02] INSTALLED STUB FRAME IAW B737-700 SRM 51-40-02; B737-700 AIPC 53-11-00-80; AND BOEING DWG NO. 141A8370 REV.C.
